RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bukhtoyarov, Sergei Evgen'evich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:157
Abstract pages:2335
Full texts:544
References:245
E-mail:

http://www.mathnet.ru/eng/person28782
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/718083

Publications in Math-Net.Ru
2019
1. S. E. Bukhtoyarov, V. A. Emelichev, “Stability aspects of multicriteria integer linear programming problems”, Diskretn. Anal. Issled. Oper., 26:1 (2019),  5–19  mathnet; J. Appl. Industr. Math., 13:1 (2019), 22–29  scopus
2. V. A. Emelichev, S. E. Bukhtoyarov, “Investment Boolean problem with Savage risk criterions in the conditions of uncertainty”, Diskr. Mat., 31:2 (2019),  20–33  mathnet  elib
2017
3. V. A. Emelichev, S. E. Bukhtoyarov, “On radius of one stability type for a multicriteria investment problem with risk minimization”, Tr. Inst. Mat., 25:1 (2017),  3–14  mathnet
2016
4. Vladimir Emelichev, Sergey Bukhtoyarov, Vadzim Mychkov, “An investment problem under multicriteriality, uncertainty and risk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, 3,  82–98  mathnet
2015
5. S. E. Bukhtoyarov, V. A. Emelichev, “On stability of solutions of a vector variant of one investment problem”, Diskretn. Anal. Issled. Oper., 22:2 (2015),  5–16  mathnet  mathscinet  elib; J. Appl. Industr. Math., 9:3 (2015), 328–334
2006
6. S. E. Bukhtoyarov, V. A. Emelichev, “Measure of stability for a finite cooperative game with a parametric optimality principle (from Pareto to Nash)”, Zh. Vychisl. Mat. Mat. Fiz., 46:7 (2006),  1258–1264  mathnet  mathscinet; Comput. Math. Math. Phys., 46:7 (2006), 1193–1199  scopus
2004
7. S. E. Bukhtoyarov, V. A. Emelichev, “On the quasistability of a vector trajectory problem with a parametric optimality principle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2004, 1,  25–30  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 48:1 (2004), 23–27
2003
8. S. E. Bukhtoyarov, V. A. Emelichev, “Parametrization of the optimality principle (“from Pareto to Slater”) and the stability of multicriterial trajectory problems”, Diskretn. Anal. Issled. Oper., Ser. 2, 10:2 (2003),  3–18  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020